# SDR SWAA2014111334151

- Difficulty date: November 1, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 411A2119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT STRUCTURE SILL PLATE WEB CORRODED ON UPPER SURFACE AT BS 804 TO 837 BETWEEN RBL 26 TO 30.  R & R SILL PLATE IAW SRM.
